# SDR MALA976221

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C821466
- Condition: Seized
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LEFT POWER LEVER WAS STUCK AT 60 PERCENT TORQUE IN FLIGHT.  CREW WAS UNABLE TO RETARD THROTTLE.  LEFT ENGINE WAS SHUT DOWN AND SECURED IN COMPLIANCE WITH THE QRH:ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABLE ASSEMBLY POWER CONTROL FROM PCU TO HMU IAW SAAB AMM 76-10-00.  GROUND RUN AND OPS CHECK GOOD.
